# SDR 05FDEA00646

- Difficulty date: March 26, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: NAA605663
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CAC DOOR UNABLE TO OPEN AFTER CABIN PRESSURIZATION TEST.  CAC DOOR REPLACED AS PER AMM 52-43-01-4. ADJUSTMENT, TEST ON CAC DOOR CARRIED OUT AS PER AMM 52-43-01-5.
